# SDR ASAA0853590

- Difficulty date: October 13, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 6,565 hours, 1,952 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002783
- Condition: Malfunctioned
- Location: Ee Bay
- Part time: 6,565 hours, 1,952 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE LIGHT PROCEDURE FOLLOWED, 11.2 QRH INFO NOTED.  ACCOMPLISHED FIM TASK 34 61 00 810 801 FOR GROUND VERIFICATION OF ETOPS AC TESTS OK.
